| Catalog Number |
83252240S |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/13/2026
Type of Reportable Event
Malfunction
Event or Problem Description
As reported: "when using the lag screw drill, there was slight resistance, and when removing the drill bit, a metal-like fragment was adhering to it.".
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.